Skip to main content

Articles

Page 2 of 3

  1. We construct a d-dimensional discrete multivariate distribution for which any proper subset of its components belongs to a specific family of distributions. However, the joint d-dimensional distribution fails to ...

    Authors: Sugata Ghosh, Subhajit Dutta and Marc G. Genton

    Citation: Journal of Statistical Distributions and Applications 2017 4:7

    Content type: Research

    Published on:

  2. We introduce and study general mathematical properties of a new generator of continuous distributions with three extra parameters called the odd log-logistic logarithmic generated family of distributions. We p...

    Authors: Morad Alizadeh, S. M. T. K. MirMostafee, Edwin M. M. Ortega, Thiago G. Ramires and Gauss M. Cordeiro

    Citation: Journal of Statistical Distributions and Applications 2017 4:6

    Content type: Methodology

    Published on:

  3. We consider univariate distributions with finite moments of all positive orders. The moment problem is to determine whether or not a given distribution is uniquely determined by the sequence of its moments. Th...

    Authors: Gwo Dong Lin

    Citation: Journal of Statistical Distributions and Applications 2017 4:5

    Content type: Review

    Published on:

  4. For extreme events, estimation of high conditional quantiles for heavy tailed distributions is an important problem. Quantile regression is a useful method in this field with many applications. Quantile regres...

    Authors: Mei Ling Huang and Christine Nguyen

    Citation: Journal of Statistical Distributions and Applications 2017 4:4

    Content type: Research

    Published on:

  5. Mixture distributions provide flexibility in modeling data collected from populations having unexplained heterogeneity. While interpretations of regression parameters from traditional finite mixture models are...

    Authors: Habtamu K. Benecha, Brian Neelon, Kimon Divaris and John S. Preisser

    Citation: Journal of Statistical Distributions and Applications 2017 4:3

    Content type: Research

    Published on:

  6. The Simpson’s Paradox is the phenomenon that appears in some datasets, where subgroups with a common trend (say, all negative trend) show the reverse trend when they are aggregated (say, positive trend). Even if ...

    Authors: Alessandro Selvitella

    Citation: Journal of Statistical Distributions and Applications 2017 4:2

    Content type: Research

    Published on:

  7. In low dimensions, the relatively easily implementable acceptance-rejection method for generating polyhedral convex contoured uniform distributions is compared to more sophisticated particular methods from the...

    Authors: Wolf-Dieter Richter and Kay Schicker

    Citation: Journal of Statistical Distributions and Applications 2017 4:1

    Content type: Research

    Published on:

  8. Proportional hazard (PH) models can be formulated with or without assuming a probability distribution for survival times. The former assumption leads to parametric models, whereas the latter leads to the semi-...

    Authors: Shahedul A. Khan and Saima K. Khosa

    Citation: Journal of Statistical Distributions and Applications 2016 3:16

    Content type: Research

    Published on:

  9. We study general mathematical properties of a new class of continuous distributions with three extra shape parameters called the exponentiated Marshal-Olkin family of distributions. Further, we present some sp...

    Authors: Cícero R. B. Dias, Gauss M. Cordeiro, Morad Alizadeh, Pedro Rafael Diniz Marinho and Hemílio Fernandes Campos Coêlho

    Citation: Journal of Statistical Distributions and Applications 2016 3:15

    Content type: Review

    Published on:

  10. Generalizing distributions is an old practice and has ever been considered as precious as many other practical problems in statistics. It simply started with defining different mathematical functional forms, a...

    Authors: Muhammad H Tahir and Gauss M. Cordeiro

    Citation: Journal of Statistical Distributions and Applications 2016 3:13

    Content type: Review

    Published on:

  11. A family of generalized Cauchy distributions, T-Cauchy{Y} family, is proposed using the T-R{Y} framework. The family of distributions is generated using the quantile functions of uniform, exponential, log-logisti...

    Authors: Ayman Alzaatreh, Carl Lee, Felix Famoye and Indranil Ghosh

    Citation: Journal of Statistical Distributions and Applications 2016 3:12

    Content type: Methodology

    Published on:

  12. The family of positive tempered α-stable (pTAS) or sometimes also tempered one-sided α-stable distributions dates back to Tweedie (1984) and Hougaard (1986) who discussed it in the context of frailty distribution...

    Authors: Matthias Fischer and Kevin Jakob

    Citation: Journal of Statistical Distributions and Applications 2016 3:11

    Content type: Research

    Published on:

  13. In this note we develop a new Kaplan-Meier product-limit type estimator for the bivariate survival function given right censored data in one or both dimensions. Our derivation is based on extending the constra...

    Authors: Alan D. Hutson

    Citation: Journal of Statistical Distributions and Applications 2016 3:9

    Content type: Research

    Published on:

  14. The two-parameter Weibull has been the most popular distribution for modeling lifetime data. We propose a four-parameter gamma extended Weibull model, which generalizes the Weibull and extended Weibull distrib...

    Authors: Gauss M. Cordeiro, Maria do Carmo S. Lima, Antonio E. Gomes, Cibele Q. da-Silva and Edwin M. M. Ortega

    Citation: Journal of Statistical Distributions and Applications 2016 3:7

    Content type: Research

    Published on:

  15. This article outlines flexible strategies to model survival curves for censored data and find parametric confidence intervals using generalised lambda distributions. Owing to the rich shapes of generalised lam...

    Authors: Steve Su

    Citation: Journal of Statistical Distributions and Applications 2016 3:6

    Content type: Research

    Published on:

  16. We introduce and study the extended-G geometric family of distributions, which contains as special models some important distributions such as the XTG (Xie et al. 2002) geometric, Weibull geometric, Chen (Chen 20...

    Authors: Gauss M. Cordeiro, Giovana O. Silva and Edwin M. M. Ortega

    Citation: Journal of Statistical Distributions and Applications 2016 3:3

    Content type: Methodology

    Published on:

  17. The Rasch model allows for a conditional likelihood ratio goodness of fit test. The speed of approximation of the test statistic to the limiting distribution as a function of sample size and test length has no...

    Authors: Rainer W. Alexandrowicz and Clemens Draxler

    Citation: Journal of Statistical Distributions and Applications 2016 3:2

    Content type: Research

    Published on:

  18. A probability distribution can be characterized through various methods. In this paper, we have established some new characterizations of folded Student’s t distribution by truncated first moment, order statistic...

    Authors: M. Ahsanullah, M. Shakil and B. M. Golam Kibria

    Citation: Journal of Statistical Distributions and Applications 2015 2:15

    Content type: Research

    Published on:

  19. We propose a generalized Weibull family of distributions with two extra positive parameters to extend the normal, gamma, Gumbel and inverse Gausssian distributions, among several other well-known distributions...

    Authors: Gauss M. Cordeiro, Edwin M. M. Ortega and Thiago G. Ramires

    Citation: Journal of Statistical Distributions and Applications 2015 2:13

    Content type: Methodology

    Published on:

  20. The Birnbaum-Saunders distribution was derived in 1969 as a lifetime model for a specimen subjected to cyclic patterns of stresses and strains, and the ultimate failure of the specimen is assumed to be due to ...

    Authors: William Jason Owen and Hon Keung Tony Ng

    Citation: Journal of Statistical Distributions and Applications 2015 2:11

    Content type: Review

    Published on:

  21. We study a class of probability distributions on the positive real line, which arise by folding the classical Laplace distribution around the origin. This is a two-parameter, flexible family with a sharp peak ...

    Authors: Yucui Liu and Tomasz J. Kozubowski

    Citation: Journal of Statistical Distributions and Applications 2015 2:10

    Content type: Research

    Published on:

  22. The importance of identifying outliers in a data set is well known. Although various outlier detection methods have been proposed in order to enable reliable inferences regarding a data set, a simple but less ...

    Authors: Fernando Marmolejo-Ramos, Jorge I. Vélez and Xavier Romão

    Citation: Journal of Statistical Distributions and Applications 2015 2:8

    Content type: Research

    Published on:

    The Erratum to this article has been published in Journal of Statistical Distributions and Applications 2015 2:12

  23. Various methods have been derived that are designed to test the hypothesis that two dependent variables have a common variance. Extant results indicate that all of these methods perform poorly in simulations. ...

    Authors: Rand Wilcox

    Citation: Journal of Statistical Distributions and Applications 2015 2:7

    Content type: Methodology

    Published on:

  24. Although the univariate Charlier series distribution (Biom. J. 30(8):1003–1009, 1988) and bivariate Charlier series distribution (Biom. J. 37(1):105–117, 1995; J. Appl. Stat. 30(1):63–77, 2003) can be easily g...

    Authors: Xiqian Ding, Da Ju and Guo-Liang Tian

    Citation: Journal of Statistical Distributions and Applications 2015 2:5

    Content type: Methodology

    Published on:

  25. We study general mathematical properties of a new generator of continuous distributions with three extra shape parameters called the beta Marshall-Olkin family. We present some special models and investigate the ...

    Authors: Morad Alizadeh, Gauss M. Cordeiro, Edleide de Brito and Clarice Garcia B. Demétrio

    Citation: Journal of Statistical Distributions and Applications 2015 2:4

    Content type: Methodology

    Published on:

  26. In this article, we introduce the multivariate slash and skew-slash t distributions which provide alternative choices in simulating and fitting skewed and heavy tailed data. We study their relationships with othe...

    Authors: Fei Tan, Yuanyuan Tang and Hanxiang Peng

    Citation: Journal of Statistical Distributions and Applications 2015 2:3

    Content type: Research

    Published on:

  27. In this paper we use Cox’s regression model to fit failure time data with continuous informative auxiliary variables in the presence of a validation subsample. We first estimate the induced relative risk funct...

    Authors: Lipika Ghosh, Jiancheng Jiang, Yanqing Sun and Haibo Zhou

    Citation: Journal of Statistical Distributions and Applications 2015 2:2

    Content type: Research

    Published on:

  28. We propose a new family of continuous distributions called the odd generalized exponential family, whose hazard rate could be increasing, decreasing, J, reversed-J, bathtub and upside-down bathtub. It includes...

    Authors: Muhammad H Tahir, Gauss M Cordeiro, Morad Alizadeh, Muhammad Mansoor, Muhammad Zubair and Gholamhossein G Hamedani

    Citation: Journal of Statistical Distributions and Applications 2015 2:1

    Content type: Methodology

    Published on:

  29. In this paper, the Kumaraswamy-geometric distribution, which is a member of the T-geometric family of discrete distributions is defined and studied. Some properties of the distribution such as moments, probabilit...

    Authors: Alfred Akinsete, Felix Famoye and Carl Lee

    Citation: Journal of Statistical Distributions and Applications 2014 1:17

    Content type: Research

    Published on:

  30. Geometric and stochastic representations are derived for the big class of p-generalized elliptically contoured distributions, and (generalizing Cavalieri’s and Torricelli’s method of indivisibles in a non-Euclide...

    Authors: Wolf-Dieter Richter

    Citation: Journal of Statistical Distributions and Applications 2014 1:20

    Content type: Research

    Published on:

  31. An overview of the evolution of probability models for over-dispersion is given looking at their origins, motivation, first main contributions, important milestones and applications. A specific class of models...

    Authors: Evdokia Xekalaki

    Citation: Journal of Statistical Distributions and Applications 2014 1:19

    Content type: Review

    Published on:

  32. The idea of generating skewed distributions from normal has been of great interest among researchers for decades. This paper proposes four families of generalized normal distributions using the T-X framework. The...

    Authors: Ayman Alzaatreh, Carl Lee and Felix Famoye

    Citation: Journal of Statistical Distributions and Applications 2014 1:16

    Content type: Research

    Published on:

  33. The class of beta-generated distributions (Commun. Stat. Theory Methods 31:497–512, 2002; TEST 13:1–43, 2004) has received a lot of attention in the last years. In this paper, three new classes of bivariate be...

    Authors: José María Sarabia, Faustino Prieto and Vanesa Jordá

    Citation: Journal of Statistical Distributions and Applications 2014 1:15

    Content type: Research

    Published on:

  34. Constructing a bivariate distribution with specific marginals and correlation has been a challenging problem since 1930s. In this survey we shall focus on the recent developments on the FGM-related distributio...

    Authors: Gwo Dong Lin, Xiaoling Dou, Satoshi Kuriki and Jin-Sheng Huang

    Citation: Journal of Statistical Distributions and Applications 2014 1:14

    Content type: Review

    Published on:

  35. We develop Bayesian reference analyses for linear regression models when the errors follow an exponential power distribution. Specifically, we obtain explicit expressions for reference priors for all the six p...

    Authors: Marco AR Ferreira and Esther Salazar

    Citation: Journal of Statistical Distributions and Applications 2014 1:12

    Content type: Methodology

    Published on:

Annual Journal Metrics